# SDR CALA9800971

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Corroded
- Location: Bs 756-832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE FILLET PANEL MATING SURFACE CORRODED AT STA 756 TO 832.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-4, 51-10-3, AND 51-30-2.
